| Model Number |
PIVOTPOST & CLAMP |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation was confirmed.Evaluation of the components reveal the device does not clamp properly.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.
Event or Problem Description
It was reported that the post is not secure; it is bending at the rotation.